2 doctors weighed in:

Last year i dignous with hypertension 150/90 . Dr gvs me Amcard AT 5mg. But now i am feeling my heart pounding . Is this tab sideeffect ?

2 doctors weighed in
Dr. Harinder Gill
Internal Medicine - Cardiology
1 doctor agrees

In brief: Palpitations

amlodipine can cause palpitations.
If however you have been on this agent for a while it would be unusual for symptoms to arise at this stage, if persistent you should undergo ECG documentation of your symptoms and further subsequent action as appropriate and needed.

In brief: Palpitations

amlodipine can cause palpitations.
If however you have been on this agent for a while it would be unusual for symptoms to arise at this stage, if persistent you should undergo ECG documentation of your symptoms and further subsequent action as appropriate and needed.
Dr. Harinder Gill
Dr. Harinder Gill
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors